Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 870179, 10 pages
http://dx.doi.org/10.1155/2015/870179
Research Article

On Uniform Convergence of Sequences and Series of Fuzzy-Valued Functions

1Department of Mathematics, Faculty of Sciences, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Bozok University, 66100 Yozgat, Turkey

Received 18 June 2014; Revised 26 August 2014; Accepted 10 September 2014

Academic Editor: Mahmut Işik

Copyright © 2015 Uğur Kadak and Hakan Efe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ali Karaisa, and Uğur Kadak, “On αβ-statistical convergence for sequences of fuzzy mappings and korovkin type approximation theorem,” Filomat, vol. 31, no. 12, pp. 3749–3760, 2017. View at Publisher · View at Google Scholar